# SDR N6WA20130520

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,826 hours, 18,869 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING IN FROM ESCAPE HATCH.  PERFORMED INSPECTION/CHECK OF CREW EMERGECNCY ESCAPE HATCH IAW AMM 52-22-00, NO DEFECTS NOTED.
